Zur Meromorphismentheorie der elliptischen Funktionenkörper

H. L., Schmid

Mathematische Zeitschrift (1942)

  • Volume: 47, page 399-421
  • ISSN: 0025-5874; 1432-1823

How to cite


Schmid, H. L.,. "Zur Meromorphismentheorie der elliptischen Funktionenkörper." Mathematische Zeitschrift 47 (1942): 399-421. <http://eudml.org/doc/168961>.

author = {Schmid, H. L.,},
journal = {Mathematische Zeitschrift},
keywords = {Number fields, function fields},
pages = {399-421},
title = {Zur Meromorphismentheorie der elliptischen Funktionenkörper},
url = {http://eudml.org/doc/168961},
volume = {47},
year = {1942},

AU - Schmid, H. L.,
TI - Zur Meromorphismentheorie der elliptischen Funktionenkörper
JO - Mathematische Zeitschrift
PY - 1942
VL - 47
SP - 399
EP - 421
KW - Number fields, function fields
UR - http://eudml.org/doc/168961
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.